A novel approach to the valuation of American options

Walter Allegretto, Yanping Lin, Hongtao Yang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

2 Citations (Scopus)

Abstract

We introduce a practical numerical method to the valuation of American options. The new feature is the exact reformulation of the problems over very small regions. Numerical examples and analyses show that our algorithm leads to very fast and highly accurate results.
Original languageEnglish
Pages (from-to)17-28
Number of pages12
JournalGlobal Finance Journal
Volume13
Issue number1
DOIs
Publication statusPublished - 1 Jan 2002
Externally publishedYes

Keywords

  • American options
  • Finite element methods
  • Variational inequality

ASJC Scopus subject areas

  • Finance
  • Economics and Econometrics

Cite this